Taking alcohol together with Lyrical is quite dangerous. When you combine these two drugs, the risk and magnitude of the side effects such as drowsiness or dizziness are increased. Especially, if you are sensitive to alcohol you may not be able to consume your usual quantum, but it leads to your mental dissatisfaction. At the same time, you tend to take more to reach your usual level of consumption. This certainly will increase the side effects caused by combining alcohol with Lyrica. I hope this helps! Happy New Year!
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2012 • 7 answers
Posted 14 Mar 2014 • 2 answers
Posted 14 Mar 2015 • 10 answers
Posted 10 Jun 2015 • 1 answer
Posted 21 Oct 2016 • 0 answers